The log-bimodal-skew-normal model. A geochemical application
Article first published online: 17 FEB 2011
Copyright © 2011 John Wiley & Sons, Ltd.
Journal of Chemometrics
Volume 25, Issue 6, pages 329–332, June 2011
How to Cite
Bolfarine, H., Gómez, H. W. and Rivas, L. I. (2011), The log-bimodal-skew-normal model. A geochemical application. J. Chemometrics, 25: 329–332. doi: 10.1002/cem.1378
- Issue published online: 28 JUN 2011
- Article first published online: 17 FEB 2011
- Manuscript Accepted: 16 DEC 2010
- Manuscript Revised: 6 DEC 2010
- Manuscript Received: 6 APR 2010
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!